# SDR UQM2005F00001

- Difficulty date: November 18, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N38567
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703243
- Engine: Cont TSIO360FB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL500556103
- Part serial: DO4DA212R
- Condition: Failed
- Location: Engine
- Part time: 35 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT WAS FLYING AT 7000 FT AND LOST POWER.  ENGINE WENT TO IDLE.  MADE A SAFE LANDING.  AFTER COMING TO A STOP THE ENGINE WS NOT RUNNING.  FOUND THE MAGS BOTH LT AND RT HAVE NO SPARK.  REMOVED P LEADS AND STILL NO SPARK.  REPLACED CONDENSORS AND STILL NO SPARK.  REMOVED MAGS FROM ENGINE AND BENCH CHECKED AND NO SPARK.  THE LT MAG HAS SN LISTED ABOVE AND RT MAG SN DO4DA208R.  AFTER TALKING WITH MFG CAN NOT FIND CAUSE OF THE PROBLEM.  ENGINE WAS FROM FACTORY AND INSTALLED AT 6/23/04, AND THE MAGS FAILED ON 11-13-04 WITH 35.14 HOURS SINCE OVERHAUL.  (CE01200502044)
